Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 25, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 4, 2014, 7:27 PM EDT for Bracken County, Mason County, Robertson County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 7:27 PM EDT (23:27 UTC)
- Expired
- Jun 4, 2014, 7:48 PM EDT
- In force
- 21 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Bracken County, KY, Mason County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:51 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
662
WFUS51 KILN 042327
TORILN
KYC023-161-201-050000-
/O.NEW.KILN.TO.W.0025.140604T2327Z-140605T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
SOUTHERN MASON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 800 PM EDT.
* AT 726 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR US ROUTE 62 AT STATE ROUTE 616...
MOVING SOUTHEAST AT 30 MPH.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF ROBERTSON...
SOUTHEASTERN BRACKEN AND SOUTHERN MASON COUNTIES...INCLUDING
MITCHELLS MILL...SARDIS...BURIKA...ALHAMBRA...MAYS LICK...PEED AND
HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3854 8411 3862 8403 3851 8371 3849 8374
3845 8385 3848 8393 3845 8398
TIME...MOT...LOC 2327Z 301DEG 28KT 3854 8401
TORNADO...RADAR INDICATED
$$
ASL3 follow-up statements
683
WWUS51 KILN 042332
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT WED JUN 4 2014
KYC023-042342-
/O.CAN.KILN.TO.W.0025.000000T0000Z-140605T0000Z/
BRACKEN KY-
732 PM EDT WED JUN 4 2014
...THE TORNADO WARNING FOR SOUTHERN BRACKEN COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3853 8408 3859 8399 3851 8371 3849 8374
3845 8385 3848 8393 3845 8398
TIME...MOT...LOC 2332Z 301DEG 28KT 3852 8397
$$
KYC161-201-050000-
/O.CON.KILN.TO.W.0025.000000T0000Z-140605T0000Z/
MASON KY-ROBERTSON KY-
732 PM EDT WED JUN 4 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR ROBERTSON
AND SOUTHWESTERN MASON COUNTIES...
AT 728 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR US ROUTE 62 AT STATE ROUTE 616...
MOVING SOUTHEAST AT 30 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF ROBERTSON AND
SOUTHWESTERN MASON COUNTIES...INCLUDING BURIKA...ALHAMBRA...MAYS
LICK...PEED AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3853 8408 3859 8399 3851 8371 3849 8374
3845 8385 3848 8393 3845 8398
TIME...MOT...LOC 2332Z 301DEG 28KT 3852 8397
TORNADO...RADAR INDICATED
$$
ASL899
WWUS51 KILN 042341
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT WED JUN 4 2014
KYC201-042352-
/O.CAN.KILN.TO.W.0025.000000T0000Z-140605T0000Z/
ROBERTSON KY-
741 PM EDT WED JUN 4 2014
...THE TORNADO WARNING FOR ROBERTSON COUNTY HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3849 8393 3851 8394 3858 8397 3851 8371
3849 8374 3845 8385 3848 8393
TIME...MOT...LOC 2342Z 301DEG 28KT 3848 8389
$$
KYC161-050000-
/O.CON.KILN.TO.W.0025.000000T0000Z-140605T0000Z/
MASON KY-
741 PM EDT WED JUN 4 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHWESTERN MASON COUNTY...
AT 739 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR PEED...MOVING SOUTHEAST AT 30 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN MASON
COUNTY...INCLUDING PEED AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3849 8393 3851 8394 3858 8397 3851 8371
3849 8374 3845 8385 3848 8393
TIME...MOT...LOC 2342Z 301DEG 28KT 3848 8389
TORNADO...RADAR INDICATED
$$
ASL965
WWUS51 KILN 042348
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT WED JUN 4 2014
KYC161-042358-
/O.CAN.KILN.TO.W.0025.000000T0000Z-140605T0000Z/
MASON KY-
748 PM EDT WED JUN 4 2014
...THE TORNADO WARNING FOR SOUTHWESTERN MASON COUNTY HAS BEEN
CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3849 8393 3851 8394 3858 8397 3851 8371
3849 8374 3845 8385 3848 8393
TIME...MOT...LOC 2348Z 301DEG 28KT 3845 8384
$$
ASLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 7:09 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 4, 7:09 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT WED JUN 4 2014
.SYNOPSIS...
LOW PRESSURE AND A COLD FRONT WILL MOVE THROUGH THE REGION THIS
EVENING. HIGH PRESSURE WILL BUILD IN THURSDAY AND REMAIN THROUGH
THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOW PRESSURE ENTERING THE NORTHWEST PART OF THE FORECAST AREA WITH
WARM FRONT EXTENDING SOUTHEAST ACROSS THE REGION. MEANWHILE COLD
FRONT TRAILS WEST ACROSS INDIANA. THE LOW AND WARM FRONT WILL
CONTINUE EASTWARD WHILE THE COLD FRONT PIVOTS TO THE SOUTHEAST.
BETTER INSTABILITY AND SHEAR WILL BE SHIFTING SOUTH OVER THE NEXT
FEW HOURS AND THE THREAT OF SEVERE WEATHER AND FLOODING WILL
DIMINISH AS IT DOES. COULD STILL BE SOME LINGERING SHOWERS LATE
INTO THE EVENING UNTIL THE COLD FRONT MOVES THROUGH. LOOKS LIKE
THERE COULD BE A FAIR AMOUNT OF CLOUD COVER UNTIL LATE IN THE
NIGHT WHEN CLEARING WILL OCCUR FROM NORTH TO SOUTH. FORECAST LOWS
CLOSER TO THE WARM SIDE OF GUIDANCE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN. DRY AIR MASS WILL LEAD TO MAINLY
CLEAR SKIES. FORECAST TEMPERATURES GENERALLY STAYED WITHIN THE MOS
ENVELOPE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
DRY CONDITIONS WILL START OUT THE LONG TERM WITH HIGH PRESSURE IN
PLACE ACROSS THE FA. DRY CONDITIONS WILL REMAIN IN PLACE UNTIL
SATURDAY EVENING. A LOW PRESSURE SYSTEM BEGINS TO APPROACH THE FA
SATURDAY NIGHT. MODELS ARE IN DISAGREEMENT ON THE TIMING WITH THIS
SYSTEM. THE ECMWF IS MUCH FASTER WITH THIS SYSTEM WHILE THE GFS IS
SLOWER. WENT WITH A BLEND HOWEVER WENT CLOSER TO THE GFS SOLUTION
FOR THIS SYSTEM. THE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
REGION SUNDAY INTO SUNDAY NIGHT. THIS WILL BRING A DECENT CHANCE
FOR SHOWERS AND THUNDERSTORMS TO THE REGION.
ANOTHER WEAKER DISTURBANCE WILL MOVE THROUGH THE REGION MONDAY
EVENING INTO MONDAY NIGHT. THE BEST CHANCE FOR PRECIPITATION WITH
THIS FEATURE IS EXPECTED TO BE ACROSS SOUTHERN PORTIONS OF THE FA.
HIGH PRESSURE WILL THEN WORK BRIEFLY INTO THE AREA. THERE ARE SOME
INDICATIONS THAT ANOTHER SYSTEM WILL BEGIN TO WORK INTO SW PORTIONS
OF THE FA ON WEDNESDAY HOWEVER DUE TO MODEL VARIABILITY WAS NOT
CONFIDENT ENOUGH TO INCLUDE PRECIPITATION CHANCES AT THIS TIME.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT WILL PUSH ACROSS THE AREA THIS EVENING. CHANCES FOR
ANY REMAINING SHOWERS WILL END AND WINDS WILL SHIFT TO NORTH TO
NORTHEAST AS THE FRONT PASSES. SHORTLY AFTER THE FRONTAL
PASSAGE...A BAND OF IFR CIGS WILL SPREAD ACROSS THE TERMINALS FOR
SEVERAL HOURS. THIS CLOUD COVER IS EXPECTED TO EXIT FROM NORTH TO
SOUTH ACROSS THE TERMINALS DURING THE EARLY MORNING. VFR
CONDITIONS ARE EXPECTED AFTER THESE CLOUDS PASS AND THEN WILL
REMAIN VFR THROUGHOUT THE DAY THURSDAY.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ077>082-
088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...LATTOHazardous weather outlook, Jun 4, 1:46 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 146 PM EDT WED JUN 4 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-051800- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING- 146 PM EDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. INZ066-073>075-080-KYZ089>100-OHZ077>082-088-051800- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 146 PM EDT WED JUN 4 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
In the hours before
Special weather statement, Jun 4, 4:52 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT WED JUN 4 2014
OHZ064-065-073-074-080-082-042045-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-HIGHLAND OH-
452 PM EDT WED JUN 4 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HIGHLAND...
ROSS...NORTHERN PIKE...SOUTHEASTERN PICKAWAY...HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 445 PM EDT...
AT 420 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STOUTSVILLE TO BAINBRIDGE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...
CHILLICOTHE...HOCKING HILLS STATE PARK...WAVERLY AND LOGAN.
ALSO...BOURNEVILLE...PIKE LAKE...KNOCKEMSTIFF...AMANDA...TARLTON...
NORTH FORK VILLAGE...WHISLER...BUCHANAN...CLEARPORT AND SUMMITHILL
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3946 8222 3947 8227 3940 8228 3938 8230
3939 8251 3937 8252 3936 8274 3920 8275
3911 8279 3915 8345 3965 8285 3965 8237
3960 8237 3960 8226 3956 8225 3956 8215
3953 8215Local storm report, Jun 4, 6:07 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 SSW HARRIS 38.34N 83.34W
06/04/2014 LEWIS KY LAW ENFORCEMENT
ONE TREE DOWN ON LAUREL CREEK RD.
&&
KURZSpecial weather statement, Jun 4, 6:18 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT WED JUN 4 2014
KYZ090>092-095-096-042245-
KENTON KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY-
618 PM EDT WED JUN 4 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT...EXTREME
EASTERN GALLATIN...EXTREME SOUTHERN BOONE...PENDLETON AND EXTREME
SOUTHERN KENTON COUNTIES THROUGH 645 PM EDT...
AT 613 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CRITTENDEN...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FALMOUTH.
ALSO...FISKBURG...NORTHCUTT...GARDNERSVILLE...WILLIAMSTOWN LAKE...
KNOXVILLE...GOFORTH...GREENWOOD...GENE SNYDER AIRPORT...CATAWBA AND
MORGAN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3877 8473 3885 8465 3873 8423 3856 8433
3856 8436
BINAUSpecial weather statement, Jun 4, 7:06 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT WED JUN 4 2014
KYZ095>099-042330-
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-GRANT KY-
706 PM EDT WED JUN 4 2014
...SCATTERED STRONG THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THROUGH 730 PM EDT...
AT 656 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CORDOVA...
MOVING SOUTHEAST AT 35 MPH. ANOTHER STRONG STORM WILL MOVE THROUGH
BRACKEN COUNTY OVER THE NEXT HALF HOUR.
STORM HAZARDS WITH THE STRONGEST STORMS WILL INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE AND MOUNT
OLIVET.
ALSO...MORGAN...MCKINNEYSBURG...BROWNING CORNER...NEAVE...BERLIN...
POWERSVILLE...MILFORD...PETRA...SANTA FE AND HITTVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3848 8417 3852 8419 3855 8417 3855 8421
3858 8421 3856 8441 3853 8443 3853 8447
3851 8449 3847 8458 3849 8462 3874 8419
3858 8370 3845 8386 3848 8394 3843 8399
BINAUSpecial weather statement, Jun 4, 7:14 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT WED JUN 4 2014
OHZ073-082-050000-
PIKE OH-ROSS OH-
714 PM EDT WED JUN 4 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROSS AND PIKE
COUNTIES THROUGH 800 PM EDT...
AT 712 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PIKE
LAKE...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAVERLY AND PIKETON.
ALSO...KINCAID SPRINGS...PIKE LAKE...BUCHANAN...IDAHO...ELM GROVE...
LAKE WHITE...PIKE COUNTY AIRPORT...OMEGA...WAKEFIELD AND GIVENS ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3896 8281 3896 8302 3915 8337 3923 8335
3926 8333 3915 8278
BINAUSpecial weather statement, Jun 4, 7:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT WED JUN 4 2014
KYZ100-OHZ079-081-050000-
LEWIS KY-ADAMS OH-BROWN OH-
718 PM EDT WED JUN 4 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...SOUTHERN
ADAMS AND NORTHWESTERN LEWIS COUNTIES THROUGH 800 PM EDT...
AT 712 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR REDOAK...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MANCHESTER AND WEST
UNION.
ALSO...DECATUR...BRADYSVILLE...BENTONVILLE...TRINITY...CONCORD...
CEDAR MILLS AND BLUE CREEK ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3873 8385 3874 8384 3876 8387 3886 8381
3882 8328 3862 8346
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:12 PM EDT | Special Weather Statement | ILN | Owen | 33 min |
| Jun 3, 8:41 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 17 min |
| Jun 4, 8:57 AM EDT | Areal Flood Advisory | ILN | Kenton | 3 hr |
| Jun 4, 11:33 AM EDT | Tornado Warning | ILN | Lewis | 27 min |
| Jun 4, 11:58 AM EDT | Tornado Warning | ILN | Lewis | 47 min |
| Jun 4, 12:46 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 7 hr |
| Jun 4, 3:28 PM EDT | Special Weather Statement | ILN | Owen | 32 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | ILN | Lewis | 21 min |
| Jun 4, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| Jun 4, 4:08 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 3 hr |
| Jun 4, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 38 min |
| Jun 4, 5:58 PM EDT | Flash Flood Warning | ILN | Lewis | 4 hr |
| Jun 4, 6:18 PM EDT | Special Weather Statement | ILN | Pendleton | 27 min |
| Jun 4, 6:40 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 22 min |
| Jun 4, 7:06 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 24 min |
| Jun 4, 7:08 PM EDT | Areal Flood Advisory | ILN | Bracken | 112 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.